Über lineare Transformationen von Zahlenfolgen

J., Lense

Mathematische Zeitschrift (1933)

  • Volume: 36, page 99-103
  • ISSN: 0025-5874; 1432-1823

How to cite


Lense, J.,. "Über lineare Transformationen von Zahlenfolgen." Mathematische Zeitschrift 36 (1933): 99-103. <http://eudml.org/doc/168385>.

author = {Lense, J.,},
journal = {Mathematische Zeitschrift},
pages = {99-103},
title = {Über lineare Transformationen von Zahlenfolgen},
url = {http://eudml.org/doc/168385},
volume = {36},
year = {1933},

AU - Lense, J.,
TI - Über lineare Transformationen von Zahlenfolgen
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 99
EP - 103
UR - http://eudml.org/doc/168385
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.